Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 17, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 2, 2018, 4:46 PM EDT for Beaufort County, Jasper County, South Carolina; Effingham County, Georgia. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2018, 4:46 PM EDT (20:46 UTC)
- Expired
- Jun 2, 2018, 5:32 PM EDT
- In force
- 46 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Effingham County, GA, Beaufort County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 31 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 5:02 PM EDT | TSTM WND DMG | Switzerland, SC | JASPER COUNTY 911 REPORTED A TREE DOWN ON I-95 SOUTHBOUND NEAR MM15. |
| Jun 2, 5:27 PM EDT | TSTM WND DMG | 2 S Ridgeland, SC | SCHP REPORTS A TREE DOWN ON BEES CREEK RD NEAR SCARLETT IBIS DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.8 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
268
WUUS52 KCHS 022046
SVRCHS
GAC103-SCC013-053-022145-
/O.NEW.KCHS.SV.W.0017.180602T2046Z-180602T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
446 PM EDT SAT JUN 2 2018
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Effingham County in southeastern Georgia...
Beaufort County in southeastern South Carolina...
Jasper County in southeastern South Carolina...
* Until 545 PM EDT.
* At 446 PM EDT, severe thunderstorms were located along a line
extending from 17 miles west of Ridgeland to near Springfield,
moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
* Locations impacted include...
Ridgeland, Springfield, Jasper, Rincon, Hardeeville, Grahamville,
Ebenezer and Marlow.
This warning includes I-95 in South Carolina between mile markers 2
and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3252 8134 3252 8094 3223 8092 3224 8140
TIME...MOT...LOC 2046Z 257DEG 33KT 3249 8128 3230 8132
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
716
WWUS52 KCHS 022102
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
502 PM EDT SAT JUN 2 2018
GAC103-SCC013-053-022145-
/O.CON.KCHS.SV.W.0017.000000T0000Z-180602T2145Z/
Effingham GA-Beaufort SC-Jasper SC-
502 PM EDT SAT JUN 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EFFINGHAM...BEAUFORT AND JASPER COUNTIES...
At 502 PM EDT, severe thunderstorms were located along a line
extending from 9 miles west of Ridgeland to 7 miles southeast of
Springfield, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and powerlines.
Locations impacted include...
Ridgeland, Springfield, Jasper, Rincon, Hardeeville, Grahamville,
Ebenezer and Sun City.
This warning includes I-95 in South Carolina between mile markers 2
and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3251 8128 3252 8094 3223 8092 3225 8135
TIME...MOT...LOC 2102Z 268DEG 27KT 3247 8115 3227 8125
HAIL...1.00IN
WIND...60MPH
$$163
WWUS52 KCHS 022120
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
520 PM EDT SAT JUN 2 2018
GAC103-022130-
/O.CAN.KCHS.SV.W.0017.000000T0000Z-180602T2145Z/
Effingham GA-
520 PM EDT SAT JUN 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM COUNTY IS
CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3250 8112 3252 8094 3223 8092 3224 8110
TIME...MOT...LOC 2120Z 257DEG 35KT 3251 8097 3229 8096
$$
SCC013-053-022145-
/O.CON.KCHS.SV.W.0017.000000T0000Z-180602T2145Z/
Beaufort SC-Jasper SC-
520 PM EDT SAT JUN 2 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR BEAUFORT AND JASPER COUNTIES...
At 520 PM EDT, severe thunderstorms were located along a line
extending from Ridgeland to 6 miles northwest of Bluffton, moving
east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Ridgeland, Jasper, Hardeeville, Grahamville, Pritchardville, Tillman,
Sun City and Switzerland.
This warning includes I-95 in South Carolina between mile markers 5
and 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3250 8112 3252 8094 3223 8092 3224 8110
TIME...MOT...LOC 2120Z 257DEG 35KT 3251 8097 3229 8096
HAIL...<.75IN
WIND...60MPH
$$780
WWUS52 KCHS 022132
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
532 PM EDT SAT JUN 2 2018
SCC013-053-022142-
/O.CAN.KCHS.SV.W.0017.000000T0000Z-180602T2145Z/
Beaufort SC-Jasper SC-
532 PM EDT SAT JUN 2 2018
...THE SEVERE THUNDERSTORM WARNING FOR BEAUFORT AND JASPER COUNTIES
IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled. However heavy rain is
still possible with these thunderstorms.
LAT...LON 3250 8112 3252 8094 3223 8092 3224 8110
TIME...MOT...LOC 2129Z 257DEG 33KT 3253 8087 3231 8086
$$
MTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:27 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 2, 4:27 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Charleston SC 427 PM EDT Sat Jun 2 2018 .SYNOPSIS... A warm and humid air mass will linger across the region through the rest of this weekend. A cold front is forecast to sweep across southeast South Carolina and Georgia late Sunday night into Monday morning. In the wake of the front, a drier air mass is expected to build across the Southeast U.S. through early next week. During the mid to late week, conditions are expected to see gradual increases in deep moisture. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... There is a Severe Thunderstorm Watch in effect for most of our area until 8 PM this evening. Radar shows a line of showers and thunderstorms moving across our area. This matches up well with GOES water vapor imagery and short-term models which have a mid-level disturbance currently moving over our area. This is providing a forcing mechanism for the storms. Additionally, radar and satellite observations show the sea breeze is starting to move inland, especially along the SC coast. This will help to initiate storms along SC, and enhance the storms in GA. CAM's have consistently been pointing to the inland storms forming into a line over the next few hours and pushing towards the coast. This matches up with what radar has been showing. MLCAPES ~2,000 J/kg are located here along with low level lapse rates of -7 C and plenty of moisture in the form of PWATs >1.5". But shear remains the limiting factor for a widespread severe event with 0-6km bulk shear 15-25 kt. The main risk remains damaging winds as DCAPEs are good at 1,000-1,200 J/kg. Tonight: Convection will gradually wind down and push off the lower South Carolina coast during the evening hours. The speed in which this occurs will be dependent on how organized afternoon convection can become. Rain chances will diminish through the night and debris cloudiness will steadily thin with time. Could see some shallow ground fog and stratus develop where winds drop off enough, but this is not expected to be significant. Lows will range from the lower 70s inland to the mid 70s at the beaches, but rain-cooled air could push lows down even further. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/... Northwesterly flow aloft will prevail through the period as a deep upper low develops across New England. Sunday: In the wake of a upper level trough that will be situated over the western Atlantic, sinking motion, lower amounts of tropospheric moisture, and downslope low level flow off the Appalachians should severely limit rain chances for much of the day. All of the available guidance has trended drier on Sunday and have lowered rain chances some but current thinking is that mention of precipitation might not even be needed on Sunday. As a decent cold front advances toward the area Sunday night any convection that develops well northwest of the area with the front Sunday may be able to move into especially northern areas. Maintained low end chance of precipitation for most areas Sunday night. Highs on Sunday should reach into the lower and mid 90s in many area as the sea breeze will likely be pinned to the coast for much of the day. Mild lows are expected Sunday night, mainly in the lower to mid 70s. Monday and Tuesday: Surface high pressure will build into the area and this will result in lower temperatures and dewpoints compared to those from Sunday. Limited moisture in the mid and upper level, modest moisture in the low levels, downslope flow, general sinking motion in the wake of the western Atlantic trough and limited low level focus preclude the mention of precipitation in the forecast. Highs will be near 90 on Monday and mid to upper 80s on Tuesday. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A broad trough will ripple over the region Wednesday through the rest of the work week. GFS indicates that a S/W will amplify over the southern Appalachians on Saturday. At the sfc, weak return flow should supply the region with gradual increases in moisture and instability. I will forecast diurnal SCHC PoPs through the late work week. However, chances are expected to increase on Saturday as a weak warm front lifts across the forecast area. High temperatures on Saturday will feature near 90s across SE GA. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... KCHS: Mainly VFR. Synoptic models still keep the worst of the convective coverage south of the terminal into this evening. However, hi-res models still have some storms developing nearby and then impacting the terminal. Given the ongoing uncertainty at this point, we are continuing VCTS from 20-00Z. However, if radar trends continue, we may need to amend to add a TEMPO towards the second half of this time period. Any direct impacts would lead to brief IFR visibilities in +TSRA, gusty winds, and maybe even some small hail. Later this evening, storms will move offshore and dissipate, allowing conditions to improve and VFR to prevail. KSAV: Radar indicates showers and thunderstorms nearby the airport, with a stronger band approaching. Both radar trends and hi-res models have the worst conditions from roughly 20-23Z. This is when we have a TEMPO for IFR, mainly due to visibilities in +TSRA. Gusty winds are also possible. VCTS is possible until about 00Z, but we continue to wait for better radar trends to adjust this end time in the TAF. Conditions will quickly improve this evening, with VFR prevailing. Extended Aviation Outlook: Mainly VFR conditions expected through late next week. A brief period of sub VFR conditions is possible Sunday afternoon and/or Sunday evening if any showers or thunderstorms immediately impact the terminals. Also, a brief period of fog or ground fog is possible during the pre-dawn hours each morning, especially Tuesday and Wednesday. && .MARINE... Into this Evening: There is a Severe Thunderstorms Watch for our waters out 20 nm until 8 PM this evening. Thunderstorms will produce gusty winds exceeding 34 kt with maybe even some small hail. Tonight: Thunderstorms will dissipate across the waters. Expect SW winds 10-15 kt to prevail with seas 2-4 ft. Sunday through Wednesday: In advance of a cold front, winds on Sunday will be from the southwest. Scattered showers and thunderstorms are expected, mainly Sunday night as the cold front approaches and then moves through. Winds will turn northwest and perhaps north behind the front Monday morning and then fairly quickly become light and variable by later Monday and Monday night and persist into mid week. Seas will mainly be 2 to 3 feet Sunday and Sunday night then decreasing to mainly 1 to 2 feet through mid week. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM... SHORT TERM... LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Jun 2, 4:29 PM EDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 429 PM EDT Sat Jun 2 2018 AMZ374-GAZ087-032030- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM-Jenkins- 429 PM EDT Sat Jun 2 2018 This Hazardous Weather Outlook is for Atlantic coastal waters and southeast Georgia. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-GAZ088-099>101-114>119-137>141-SCZ040-042>045- 047>052-032030- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary-Screven-Candler-Bulloch- Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham- Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh- Coastal McIntosh-Allendale-Hampton-Inland Colleton-Dorchester- Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton-Charleston- Coastal Jasper-Tidal Berkeley- 429 PM EDT Sat Jun 2 2018 ...SEVERE THUNDERSTORM WATCH 150 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jun 2, 3:41 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Charleston SC
341 PM EDT SAT JUN 2 2018
GAZ088-SCZ040-042-022030-
Screven-Allendale-Hampton-
341 PM EDT SAT JUN 2 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...HAMPTON AND
ALLENDALE COUNTIES...
At 341 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Millett to
Woodcliff, and moving east at 15 mph.
HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
excessive cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move
indoors immediately.
Some locations in the path of these storms include...
Allendale, Sylvania, Estill, Fairfax, Hiltonia, Gifford, Newington
and Oliver.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3295 8171 3304 8156 3307 8160 3309 8160
3308 8161 3310 8161 3316 8154 3311 8137
3312 8120 3311 8118 3276 8122 3254 8149
3251 8154 3267 8185
TIME...MOT...LOC 1941Z 284DEG 13KT 3312 8158 3272 8175Special weather statement, Jun 2, 4:14 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Charleston SC
414 PM EDT SAT JUN 2 2018
GAZ101-116-118-119-SCZ047-048-051-022100-
Effingham-Coastal Chatham-Inland Chatham-Inland Bryan-Inland
Jasper-Coastal Jasper-Beaufort-
414 PM EDT SAT JUN 2 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BRYAN...EFFINGHAM...
CHATHAM...BEAUFORT AND JASPER COUNTIES...
At 414 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Hutchinson
Island to near Ellabell, and moving east at 30 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Savannah, Hilton Head Island, Pooler, Bluffton, Richmond Hill,
Pembroke, Wilmington Island and Fort Pulaski National Monument.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
&&
LAT...LON 3215 8175 3228 8109 3214 8070 3212 8072
3207 8083 3205 8084 3201 8081 3195 8083
3191 8087 3186 8107
TIME...MOT...LOC 2014Z 276DEG 27KT 3208 8105 3209 8144Local storm report, Jun 2, 4:15 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT SAT JUN 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM TSTM WND DMG 1 W SYLVANIA 32.75N 81.65W
06/02/2018 SCREVEN GA 911 CALL CENTER
SCREVEN COUNTY 911 REPORTED A TREE DOWN ON FOREST ROAD
IN SYLVANIA.
&&
EVENT NUMBER CHS1800389
JRLLocal storm report, Jun 2, 4:28 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
428 PM EDT SAT JUN 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM MARINE TSTM WIND 5 SE VALONA 31.42N 81.29W
06/02/2018 M44 MPH MCINTOSH GA OFFICIAL NWS OBS
SAPELO ISLAND NERRS REPORTED A GUST OF 44 MPH.
&&
EVENT NUMBER CHS1800390
JRLSpecial weather statement, Jun 2, 4:36 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Charleston SC
436 PM EDT SAT JUN 2 2018
GAZ100-101-SCZ047-022115-
Bulloch-Effingham-Inland Jasper-
436 PM EDT SAT JUN 2 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...EFFINGHAM
AND JASPER COUNTIES...
At 436 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm over Guyton, or near Springfield, moving east at
45 mph.
HAZARD...strong winds 45 to 55 mph, up to penny sized hail and
excessive cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely. All outdoor activities should cease. Move
indoors immediately.
Some locations in the path of this storm include...
Springfield, Rincon, Hardeeville, Guyton, Purysburgh, Pineora,
Ebenezer and Marlow.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3241 8151 3247 8110 3224 8109 3222 8143
3223 8142 3224 8144 3224 8146
TIME...MOT...LOC 2036Z 261DEG 39KT 3233 8139Local storm report, Jun 2, 4:39 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
439 PM EDT SAT JUN 02 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL SAVANNAH 32.05N 81.08W
06/02/2018 E0.25 INCH CHATHAM GA TRAINED SPOTTER
SPOTTER REPORTED PEA SIZE HAIL NEAR INTERSECTION OF
35TH AND PAULSEN ST.
&&
EVENT NUMBER CHS1800391
JRLThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 2:02 PM EDT | Special Marine Warning | CHS | 118 min | |
| Jun 2, 3:37 PM EDT | Special Marine Warning | CHS | 113 min | |
| Jun 2, 3:41 PM EDT | Special Weather Statement | CHS | Allendale | 49 min |
| Jun 2, 3:54 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 43 min |
| Jun 2, 4:36 PM EDT | Special Marine Warning | CHS | 84 min | |
| Jun 2, 4:55 PM EDT | Special Weather Statement | CHS | Beaufort | 35 min |
| Jun 2, 5:25 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 2, 5:39 PM EDT | Special Weather Statement | CHS | Beaufort | 51 min |
| Jun 2, 6:04 PM EDT | Special Marine Warning | CHS | 116 min | |
| Jun 2, 6:13 PM EDT | Special Weather Statement | CHS | Charleston, Dorchester | 32 min |
| Jun 2, 6:36 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 54 min |
| Jun 2, 7:19 PM EDT | Special Weather Statement | CHS | Berkeley | 26 min |
| Jun 2, 7:33 PM EDT | Special Weather Statement | CHS | Georgetown | 27 min |
| Jun 1, 8:07 PM EDT | Special Weather Statement | CHS | Candler, Screven | 23 min |
| Jun 1, 8:33 PM EDT | Special Weather Statement | CHS | Bulloch, Effingham, Evans | 42 min |
| Jun 2, 6:38 AM EDT | River Flood Warning | CHS | Tattnall, Toombs | 4 days |
| Jun 2, 2:06 PM EDT | Special Weather Statement | CHS | Long | 39 min |
| Jun 2, 2:27 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long | 63 min |
| Jun 2, 3:29 PM EDT | Special Weather Statement | CHS | McIntosh | 46 min |
| Jun 2, 4:14 PM EDT | Special Weather Statement | CHS | Bryan, Chatham | 46 min |
| Jun 2, 4:36 PM EDT | Special Weather Statement | CHS | Effingham | 39 min |
| Jun 2, 4:59 PM EDT | Special Weather Statement | CHS | Chatham | 31 min |
| Jun 2, 7:40 PM EDT | River Flood Warning | CHS | Bryan, Bulloch, Chatham, Effingham | 7 days |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2018Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.